# SDR DXTA200803254

- Difficulty date: August 29, 2008
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 1,504 hours, 978 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: 049801001
- Part serial: F9081
- Condition: Faulty
- Location: Landing Gear
- Part time: 72 hours, 46 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ATTEMPTED TO RAISE GEAR. HANDLE MOVED TO THE UP POSITION, BUT THE GEAR REMAINED EXTENDED.  NO OTHER INDICATIONS PRESENT - NO CAS MESSAGE, NO RED LIGHT, THREE GREEN REMAINED ON, NO AUDIO WARNINGS.  HANDLE PLACED TO DOWN POSITION FOR LANDING AND LANDING WAS UNEVENTFUL.    SUP: TROUBLESHOT LANDING GEAR CONTROL, C/W LANDING GEAR RETRACT CK GOOD. IAW AMCC REQUEST REMOVED AND REPLACED LANDING GEAR CONTROL WITH A REPAIRED UNIT IAW MM CK 32-30-10, GEAR RETRACT CHECK CHECK GOOD.
